Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 42, NWS Birmingham, AL

June 15, 2010Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 15, 2010, 2:10 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 2:10 PM CDT (19:10 UTC)
Expired
Jun 15, 2010, 5:15 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 24 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:52 PM CDTFLASH FLOOD3 Se Bessemer, ALBESSEMER PD REPORTS GREENWOOD ROAD IS IMPASSIBLE DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS54 KBMX 151910
FFWBMX
ALC073-117-152215-
/O.NEW.KBMX.FF.W.0042.100615T1910Z-100615T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...VESTAVIA HILLS...HOOVER...BESSEMER...
  HOMEWOOD...
  WEST CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...PELHAM...HELENA...

* UNTIL 515 PM CDT

* AT 158 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED POSSIBLE     
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIPSCOMB 
AND HOMEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA...ON TOP OF OVER 2 INCHES OF RAINFALL THAT HAS ALREADY 
FALLEN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3339 8705 3347 8680 3328 8673 3321 8699

$$

GOGGINS
1 follow-up statement
402 
WGUS74 KBMX 152006
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT TUE JUN 15 2010

ALC073-117-152215-
/O.CON.KBMX.FF.W.0042.000000T0000Z-100615T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY AL-JEFFERSON AL-
306 PM CDT TUE JUN 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTH
CENTRAL JEFFERSON AND WEST CENTRAL SHELBY COUNTIES...

AT 253 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING IN BESSEMER ON GREENWOOD ROAD. ALSO...THE PUBLIC REPORTED 
RECEIVING OVER 4 INCHES OF RAIN IN JUST OVER ONE HOUR IN HOOVER ON 
STATE HIGHWAY 150...WEST OF THE RIVERCHASE GALLERIA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VESTAVIA
HILLS...ROSS BRIDGE...RIVERCHASE GALLERIA...RIVERCHASE...REGIONS PARK
OR HOOVER MET...LIPSCOMB...HOOVER...BLUFF PARK...BESSEMER...ALABAMA
ADVENTURE AND HOMEWOOD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3339 8705 3347 8680 3328 8673 3321 8699

$$

GOGGINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 12:40 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 15, 12:40 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT TUE JUN 15 2010

.UPDATE...FOR 18Z AVIATION.

&&

.DISCUSSION...

WENT AHEAD AND RAISED POPS THROUGHOUT THE NORTHWESTERN PORTIONS OF
THE CWA TO REFLECT THE CONVECTIVE DEVELOPMENT AHEAD OF A BOUNDARY
THAT WAS ANALYZED AT 13Z THIS MORNING. ALSO TWEAKED TEMPS A BIT TO
REFLECT CURRENT TEMPERATURES...BUT OVERALL TEMPS LOOK GOOD ACROSS
THE BOARD. ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE VERY
HEAVY DOWNPOURS...AS WELL AS GUSTY WINDS OVER 50 MPH. AN ISOLATED
SEVERE GUST ALSO CANNOT BE RULED OUT. WET MICROBURST POTENTIAL WILL
BE HIGH....WITH CAPES OVER 4000...AND DRIER AIR IN THE MID LEVELS
THAT COULD MIX DOWN TO THE SURFACE WITH EVAPORATIVE COOLING. A FEW
OTHER STATIONARY BOUNDARIES OUT THERE COULD LEAD TO MORE CONVECTIVE
DEVELOPMENT LATER THIS AFTERNOON. UPDATES ARE OUT.

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED THUNDERSTORMS DEVELOPING EARLY THIS AFTERNOON ACROSS THE
I-20/59 CORRIDOR. THIS TREND SHOULD CONTINUE INTO EARLY EVENING.
FOR MGM AND TOI...CONVECTIVE TEMPERATURE A LITTLE HIGHER BUT SOME
THUNDERSTORM DEVELOPMENT IS EXPECTED. WILL WORD TAFS WITH VC AND
CB THROUGH 01Z WHEN ACTIVITY SHOULD BE TOO ISOLATED TO INCLUDE IN
TAF COVERAGE.

LOTS OF HZ/BR EVEN THROUGH THE PEAK HEATING HOURS ALONG WITH HIGH
SPECIFIC HUMIDITY VALUES SUGGESTS A THREAT OF IFR VISIBILITIES
ACROSS THE AREA OVERNIGHT. WILL BE CONSERVATIVE WITH MVFR VALUES
AND SEE HOW TODAYS RAINFALL AFFECTS THE AREA.

WINDS WILL BE LIGHT SW EXCEPT IN THUNDERSTORM OUTFLOW WHERE
VARIABILITY AND HIGHER GUSTS SHOULD BE EXPECTED.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

58/88
Hazardous weather outlook, Jun 15, 1:15 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT TUE JUN 15 2010

ALZ011>015-017>050-161817-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
115 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH ROUGHLY 8
PM ACROSS ALL OF CENTRAL ALABAMA. SOME STORMS WILL HAVE THE
POTENTIAL TO PRODUCE GUSTY WINDS TO 50 MPH OR GREATER...AS WELL AS
DIME TO QUARTER SIZE HAIL. HEAVY RAINFALL WILL ALSO HAVE THE
POTENTIAL TO PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND EARLY EVENING.

In the hours before

Local storm report, Jun 15, 1:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
116 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     TSTM WND DMG     5 NNE BIRMINGHAM        33.59N 86.77W
06/15/2010                   JEFFERSON          AL   BROADCAST MEDIA

            POWER LINES REPORTED DOWN NEAR THE MCDONALDS IN TARRANT.

&&

GGOGGINS
Local storm report, Jun 15, 1:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     6 NNE BIRMINGHAM        33.61N 86.77W
06/15/2010                   JEFFERSON          AL   BROADCAST MEDIA

            TREE DOWN BLOCKING THE ROADWAY IN FRONT OF SPRINGDALE
            BAPTIST CHURCH.

&&

GGOGGINS
Local storm report, Jun 15, 1:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     FULTONDALE              33.62N 86.80W
06/15/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            FULTONVILLE PD REPORTS TREE DOWN ON WALKERS CHAPEL ROAD
            NETWEEN THE IRON BRIDGE AND COALBURG ROAD BLOCKING ONE
            LANE OF TRAFFIC.

&&
Local storm report, Jun 15, 1:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             HOOVER                  33.38N 86.82W
06/15/2010  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            DIME SIZE HAIL ALONG RIVERCHASE PARKWAY WEST.

&&
Local storm report, Jun 15, 1:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     TSTM WND DMG     3 NNE ARLEY             34.13N 87.19W
06/15/2010                   WINSTON            AL   BROADCAST MEDIA

            TREES REPORTED DOWN IN ARLEY ON PELICAN ROAD.

&&

GGOGGINS
Local storm report, Jun 15, 1:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     TSTM WND DMG     3 NNE ARLEY             34.13N 87.19W
06/15/2010                   WINSTON            AL   BROADCAST MEDIA

            TREES REPORTED DOWN IN ARLEY ON PELICAN ROAD.

1232 PM     HAIL             TARRANT                 33.59N 86.77W
06/15/2010  E1.75 INCH       JEFFERSON          AL   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN TARRANT.

1241 PM     TSTM WND DMG     5 NNE BIRMINGHAM        33.59N 86.77W
06/15/2010                   JEFFERSON          AL   BROADCAST MEDIA

            POWER LINES REPORTED DOWN NEAR THE MCDONALDS IN TARRANT.

1248 PM     TSTM WND DMG     6 NNE BIRMINGHAM        33.61N 86.77W
06/15/2010                   JEFFERSON          AL   BROADCAST MEDIA

            TREE DOWN BLOCKING THE ROADWAY IN FRONT OF SPRINGDALE
            BAPTIST CHURCH.

1250 PM     FLASH FLOOD      TARRANT                 33.59N 86.77W
06/15/2010                   JEFFERSON          AL   TRAINED SPOTTER

            SPOTTER REPORTS WATER 1 TO 1 1/2 FEET OVER THE ROAD AT
            TARRANT AND HUFFMAN ROADS...WITH A VEHICLE STALLED IN THE
            WATER.

0110 PM     TSTM WND DMG     FULTONDALE              33.62N 86.80W
06/15/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            FULTONVILLE PD REPORTS TREE DOWN ON WALKERS CHAPEL ROAD
            NETWEEN THE IRON BRIDGE AND COALBURG ROAD BLOCKING ONE
            LANE OF TRAFFIC.

0120 PM     HAIL             HOOVER                  33.38N 86.82W
06/15/2010  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            DIME SIZE HAIL ALONG RIVERCHASE PARKWAY WEST.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:57 AM CDTSevere Thunderstorm WarningBMXWinston48 min
Jun 15, 12:10 PM CDTSevere Thunderstorm WarningBMXPickens35 min
Jun 15, 12:20 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa40 min
Jun 15, 12:26 PM CDTSevere Thunderstorm WarningBMXJefferson34 min
Jun 15, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson2 hr
Jun 15, 12:43 PM CDTSevere Thunderstorm WarningBMXWalker32 min
Jun 15, 12:49 PM CDTSevere Thunderstorm WarningBMXJefferson26 min
Jun 15, 12:52 PM CDTFlash Flood WarningBMXJefferson3 hr
Jun 15, 12:56 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa34 min
Jun 15, 1:10 PM CDTSevere Thunderstorm WarningBMXBlount, Walker35 min
Jun 15, 1:24 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby36 min
Jun 15, 1:31 PM CDTSevere Thunderstorm WarningBMXWalker29 min
Jun 15, 1:44 PM CDTSevere Thunderstorm WarningBMXSt. Clair31 min
Jun 15, 1:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby116 min
Jun 15, 1:51 PM CDTSevere Thunderstorm WarningBMXFayette, Marion24 min
Jun 15, 1:54 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa36 min
Jun 15, 1:57 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby33 min
Jun 15, 1:59 PM CDTAreal Flood AdvisoryBMXWalker2 hr
Jun 15, 2:00 PM CDTSevere Thunderstorm WarningBMXChambers30 min
Jun 15, 2:12 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa33 min
Jun 15, 2:41 PM CDTSevere Thunderstorm WarningBMXWinston34 min
Jun 15, 2:46 PM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Tuscaloosa3 hr
Jun 15, 2:56 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne34 min
Jun 15, 3:10 PM CDTSevere Thunderstorm WarningBMXRandolph35 min
Jun 15, 3:19 PM CDTSevere Thunderstorm WarningBMXClay, Talladega26 min
Jun 15, 3:25 PM CDTFlash Flood WarningBMXRandolph2 hr
Jun 15, 3:28 PM CDTSevere Thunderstorm WarningBMXBullock, Pike32 min
Jun 15, 3:34 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne116 min
Jun 15, 3:44 PM CDTSevere Thunderstorm WarningBMXClay31 min
Jun 15, 3:52 PM CDTFlash Flood WarningBMXCalhoun, Cleburne3 hr
Jun 15, 3:54 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas36 min
Jun 15, 4:13 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne47 min
Jun 15, 4:19 PM CDTAreal Flood AdvisoryBMXClay, Cleburne116 min
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Russell39 min
Jun 15, 4:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton33 min
Jun 15, 4:39 PM CDTSevere Thunderstorm WarningBMXSumter36 min
Jun 15, 4:47 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter28 min
Jun 15, 4:52 PM CDTSevere Thunderstorm WarningBMXAutauga38 min
Jun 15, 4:56 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Coosa, Elmore2 hr
Jun 15, 4:58 PM CDTSevere Thunderstorm WarningBMXDallas, Perry32 min
Jun 15, 5:02 PM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Jun 15, 5:08 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa37 min
Jun 15, 5:18 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa42 min
Jun 15, 5:36 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa24 min
Jun 15, 5:45 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry45 min
Jun 15, 5:52 PM CDTSevere Thunderstorm WarningBMXHale, Perry23 min
Jun 15, 5:55 PM CDTAreal Flood AdvisoryBMXGreene, Pickens, Tuscaloosa3 hr
Jun 15, 6:04 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry3 hr
Jun 15, 6:04 PM CDTSevere Thunderstorm WarningBMXPike41 min
Jun 15, 6:16 PM CDTSevere Thunderstorm WarningBMXHale, Perry44 min
Jun 15, 6:36 PM CDTFlash Flood WarningBMXBibb, Hale, Perry114 min
Jun 15, 6:43 PM CDTAreal Flood AdvisoryBMXRussell2 hr
Jun 15, 6:50 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby, Tuscaloosa115 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.